Nonwandering points of Anosov diffeomorphisms
Système dynamique I - Varsovie, Astérisque no. 49  (1977), p. 11-18
@incollection{AST_1977__49__11_0,
     author = {Brin, M. I.},
     title = {Nonwandering points of Anosov diffeomorphisms},
     booktitle = {Syst\`eme dynamique I - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {49},
     year = {1977},
     pages = {11-18},
     zbl = {0396.58021},
     mrnumber = {516499},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__49__11_0}
}
Brin, M. I. Nonwandering points of Anosov diffeomorphisms, in Système dynamique I - Varsovie, Astérisque, no. 49 (1977), pp. 11-18. http://www.numdam.org/item/AST_1977__49__11_0/

1. Anosov D., Géodesic Flows on Closed Riemann Manifolds with Negative Curvature, Proc. Steklov Inst. of Math., No 90 (1967). | MR 242194 | Zbl 0176.19101

2. Smale S., Differentiable Dynamical Systems, Bull.Amer.Math.Soc., 73 (1967), 747-817. | Article | MR 228014 | Zbl 0202.55202

3. Mather I., Characteristic of Anosov Diffeomorphisms, Proc.Honipelijke Niderlandske Academie Oneweter schappen, Amsterdam, S.A., 71 (1968), 479-483. | MR 248879 | Zbl 0165.57001

4. Hirsch M., Palis J., Shub M., Neighbourhoods of Hyperbolic Sets, Inventions Math., 9 (1970), 121-134. | Article | MR 262627 | Zbl 0191.21701

5. Malcev A., On a Class of Homogeneous Spaces, Amer.Math.Soc Transl., 39 (1949). | MR 39734